Mathematical Journal of Okayama University volume63 issue1
2021-01 発行

Remark on a Paper by Izadi and Baghalaghdam about Cubes and Fifth Powers Sums

Iokibe, Gaku Department of Mathematics, Graduate School of Science, Osaka University
Publication Date
2021-01
Abstract
In this paper, we refine the method introduced by Izadi and Baghalaghdam to search integer solutions to the Diophantine equation. We show that the Diophantine equation has infinitely many positive solutions.
Keywords
Diophantine equations
Elliptic Curves
Comments
Mathematics Subject Classification. Primary 11D41; Secondary 11D45, 14H52.